MAUDE Adverse Event Report: ROCHE DIAGNOSTICS PTH ELECSYS E2G 300; PARATHYROID HORMONE ASSAY

ROCHE DIAGNOSTICS PTH ELECSYS E2G 300; PARATHYROID HORMONE ASSAY
Catalog Number 08928428190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).A review of the alarm trace data showed sample quality related alarms, including sample foam detection and abnormal sample aspiration alarms.The field service engineer determined the laboratory was experiencing water quality issues, which prompted a decontamination of the water system and instrument.A general reagent or analyzer issue was not present, because the qc prior to the event was within ranges.Isolated non-reproducible results do not represent a general malfunction of the assay.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with elecsys pth on a cobas e 801 analytical unit.No questionable results were reported outside of the laboratory.The sample initially resulted in a pth value of 4.47 pg/ml.The sample was repeated twice, resulting in pth values of 35.8 pg/ml and 36.3 pg/ml.
 
Additional Manufacturer Narrative
The customer provided data for two additional patient samples with discrepant pth results (samples 2 and 3).Sample 2 initially resulted in a pth value of 6.35 pg/ml on (b)(6) 2025.The sample was repeated twice, resulting in values of 79.8 pg/ml and 81.3 pg/ml on 26-jul-2025.Sample 3 initially resulted in a pth value of 5.07 pg/ml on (b)(6) 2025 and it repeated as 56.1 pg/ml on (b)(6) 2025.
 
Additional Manufacturer Narrative
The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
PTH ELECSYS E2G 300
Common Device Name
PARATHYROID HORMONE ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22665196
Report Number1823260-2025-02353
Device Sequence Number3825152
Product Code CEW
UDI-Device Identifier07613336170304
UDI-Public07613336170304
Combination Product (Y/N)N
Initial Reporter CountryJO
PMA/510(K) Number
K070709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08928428190
Device Lot Number816686
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/10/2025
Supplement Date Received by Manufacturer08/04/2025
09/09/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date08/28/2025
09/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown